# SDR HALA2020011500015

- Difficulty date: January 11, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 5,422 hours, 1,058 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW1133GAJM
- Part serial: P770609
- Condition: Vibration
- Location: Nr 1
- Part time: 5,427 hours, 1,059 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEMS - ECAM ENG 1 - ENG VIB. BTB. NR 1 ENGINE REPLACEMENT.  REMOVED NR 1 ENGINE S/N P770609 AND INSTALLED NR 1 ENGINE S/N P770677, PER W/O 172866 TASK CARD J321-72-HWI-02.
